# SDR QXEA2015070900377

- Difficulty date: June 29, 2015
- Submitted: July 9, 2015
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 33,083 hours, 34,642 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210112
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 12, REQUIRES REPLACEMENT.  REMOVED AND REPLACED THE SEAT TRACK IAW SRM 51-41-00,  SRM 51-41-00 AND DWG NR 85328201.
